# SDR GUUA95255021609C

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 25,766 hours, 30,317 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Mount
- Part number: 1016100171
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RIGHT ELEVATOR TORQUE TUBE MOUNT BASE EXFOLIATED.  REPLACED RIGHT ELEVATOR TORQUE TUBE MOUNT BASE.
